# SDR 2009FA0000528

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: General aviation
- Aircraft: N465ER
- Make and model: Cessna 172S
- Aircraft serial: 172S1090
- Aircraft time: 2,525 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105308
- Condition: Worn
- Location: Elevator
- Part time: 2,525 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSP, THE ELEVATOR CABLE WAS FOUND WORN WHERE IT PASSES THROUGH FS 65.33 AS WELL AS 124.00 (A FAIRLEAD).  THE CABLE WAS SHINY AND HAD MANY STRANDS WORN, CABLE (PN 0510105-308).
